Items for Mathematics in 2003

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | G | H | K | M | N | P | R | S | T | Z
Number of items: 50.


Arnaldi, R, Baldit, A, Barret, Y, Bastid, N, Blanchard, D, Chiavassa, E, Cortese, P, Crochet, P, Dellacasa, G, De Marco, N, Drancourt, C, Dupieux, P, Espagnon, B, Ferretti, A, Forestier, B, Gallio, M, Genoux-Lubian, A, Insa, C, Jouve, F, Lamoine, L, Lefevre, F, Manso, F, Mereu, P, Musso, A, Oppedisano, C, Piccotti, A, Poggio, F, Royer, L, Rosnet, P, Saturnini, P, Scalas, E, Scomparin, E, Siguado, F, Travaglia, G and Vercellin, E (2003) Ageing tests on the low-resistivity RPC for the ALICE dimuon arm. Nuclear Instruments and Methods in Physics Research Section A: Accelerators, Spectrometers, Detectors and Associated Equipment, 508 (1-2). pp. 106-109. ISSN 0168-9002


Bechtel, J F Matthias, Tölg, Ralph, Robinson, Derek R, Graf, Bernhardt, Richardt, Gert, Kraatz, Ernst G, Sievers, Hans-Hinrich and Bartels, Claus (2003) Results of endoaneurysmorrhaphy: does the location of the aneurysm matter? In: 31st Annual Meeting of the German-Society-for-Thoracic-and-Cardiovascular-Surgery, LEIPZIG, GERMANY.

Blyuss, K B, Bridges, TJ and Derks, G (2003) Transverse instability and its long-term development for solitary waves of the (2+1)-dimensional Boussinesq equation. Physical Review E, 67 (5). ISSN 1539-3755

Broom, M (2003) The use of multiplayer game theory in the modelling of biological populations. Comments on Theoretical Biology, 8 (2-3). pp. 103-123. ISSN 0894-8550

Broom, M and Ruxton, G D (2003) Evolutionarily stable kleptoparasitism: consequences of different prey types. Behavioral Ecology, 14 (1). pp. 23-33. ISSN 1045-2249

Broom, M, Tang, Q and Waxman, D (2003) Mathematical Analysis of a Model describing Evolution of an Asexual Population in a Changing Environment. Mathematical Biosciences, 186 (1). pp. 93-108. ISSN 0025-5564

Burman, Erik and Ern, A (2003) The discrete maximum principle for stabilized finite element methods. In: Numerical mathematics and advanced applications, EnuMath 2001, Ischia.

Burman, Erik, Ern, Alexandre and Giovangigli, Vincent (2003) An adaptive finite element method with crosswind diffusion for low Mach, steady, laminar combustion. Journal of Computational Physics, 188 (2). pp. 472-493. ISSN 0021-9991

Burman, Erik and Picasso, Marco (2003) Anisotropic, adaptive finite elements for the computation of a solutal dendrite. Interfaces and Free Boundaries, 5 (2). pp. 103-127. ISSN 1463-9963

Burman, Erik and Rappaz, Jacques (2003) Existence of solutions to an anisotropic phase-field model. Mathematical Methods in the Applied Sciences, 26 (13). pp. 1137-1160. ISSN 0170-4214


Chlebik, Miroslav and Chlebíková, Janka (2003) Inapproximability results for bounded variants of optimization problems. In: 14th International Symposium on Fundamentals of Computation Theory, MALMO, SWEDEN.

Chlebik, Miroslav, Fila, Marek and Quittner, Pavol (2003) Blow-up of positive solutions of a semilinear parabolic equation with a gradient term. Dynamics of Continuous Discrete and Impulsive Systems, 10 (4). pp. 525-537. ISSN 1201-3390

Chlebík, Miroslav and Chlebíková, Janka (2003) Approximation hardness for small occurrence instances of NP-hard problems. In: 5th Italian Conference on Algorithms and Complexity, Rome, 28-30 May 2003.

Chlebík, Miroslav and Chlebíková, Janka (2003) Approximation hardness of minimum edge dominating set and minimum maximal matching. In: 14th Annual International Symposium on Algorithms and Computation, Algorithms and Computation, KYOTO, JAPAN.

Chlebík, Miroslav and Chlebíková, Janka (2003) Inapproximability results for bounded variants of optimization problems. Electronic Colloquium on Computational Complexity, 10 (26). pp. 1-26. ISSN 1433-8092

Chlebík, Miroslav, Fila, Marek and Reichel, Wolfgang (2003) Positive solutions of linear elliptic equations with critical growth in the Neumann boundary condition. Nonlinear Differential Equations and Applications, 10 (3). pp. 329-346. ISSN 1021-9722


Deckelnick, K, Dziuk, G and Elliott, Charles Martin (2003) Error analysis of a semidiscrete numerical scheme for diffusion in axially symmetric surfaces. SIAM Journal on Numerical Analysis, 41 (6). pp. 2161-2179. ISSN 0036-1429

Düring, Bertram, Fournié, Michel and Jüngel, Ansgar (2003) High-order compact finite difference schemes for a nonlinear Black-Scholes equation. International Journal of Theoretical and Applied Finance, 6 (7). pp. 767-789. ISSN 0219-0249


Elliott, C M, Giga, Y and Goto, S (2003) Dynamic Boundary cndition for Hamilton-Jacobi equations. SIAM Journal on Mathematical Analysis, 34 (4). pp. 861-881. ISSN 0036-1410

Elliott, Charles Martin, Goto, S and Giga, Y (2003) Dynamic boundary conditions for Hamilton-Jacobi equations. SIAM Journal on Mathematical Analysis, 34 (4). pp. 861-881. ISSN 0036-1410


Giesl, Peter (2003) The optimal elbow angle for acrobatics - stability analysis of the elbow with a load. In: Proceedings in applied mathematics and mechanics.


Hesse, Kerstin (2003) Domain decomposition methods in multiscale geopotential determination from SST and SGG. Berichte aus der Mathematik . Shaker Verlag. ISBN 9783832210946

Hinterberger, Walter, Hintermüller, Michael, Kunisch, Karl, von Oehsen, Markus and Scherzer, Otmar (2003) Tube methods for BV regularization. Journal of Mathematical Imaging and Vision, 19. pp. 219-235.

Hintermueller, Michael (2003) A primal-dual active set algorithm for bilaterally control constrained optimal control problems. Quarterly of Applied Mathematics, 61. pp. 131-161. ISSN 0033-569X

Hintermüller, M, Ito, K and Kunisch, K (2003) The primal-dual active set strategy as a semismooth Newton method. SIAM Journal on Optimization, 13 (3). pp. 865-888. ISSN 1052-6234

Hintermüller, M and Ring, W (2003) Numerical aspects for a level set based algorithm for state constrained optimal control problems. Computer Assisted Mechanics and Engineering Sciences, 10. pp. 149-161. ISSN 1232-308X

Hintermüller, M and Stadler, G (2003) A semi-smooth Newton method for constrained linear-quadratic control problems. Zeitschrift für Angwandte Mathematik und Mechanik, 83. pp. 219-237. ISSN 0044-2267

Hirschfeld, James W P and Korchmáros, Gábor (2003) Caps on Hermitian varieties and maximal curves. Advances in Geometry, 3 (s1). pp. 206-214. ISSN 1615-715X


Kiss, I Z, Merkin, J H and Neufeld, Z (2003) Combustion initiation and extinction in a 2D chaotic flow. Physica D: Nonlinear Phenomena, 183 (3-4). pp. 175-189. ISSN 0167-2789

Kiss, I Z, Merkin, J H, Scott, S K and Simon, P L (2003) Travelling waves in the Oregonator model for the BZ reaction. Physical Chemistry Chemical Physics, 5 (24). 5448 - 5453. ISSN 1463-9076

Kiss, I Z, Merkin, J H, Scott, S K, Simon, P L, Kalliadasis, S and Neufeld, Z (2003) The structure of flame filaments in chaotic flows. Physica D: Nonlinear Phenomena, 176 (1-2). pp. 67-81. ISSN 0167-2789

Konyagin, Sergei V, Skriganov, Maxim M and Sobolev, Alexander V (2003) On a lattice point problem arising in the spectral analysis of periodic operators. Mathematika, 50. pp. 87-98.

Kristensen, Jan and Taheri, Ali (2003) Partial regularity of strong local minimizers in the multi-dimensional calculus of variations. Archive for Rational Mechanics and Analysis, 170 (1). pp. 63-89. ISSN 0003-9527


Madzvamuse, A, Thomas, R D K, Sekimura, T, Wathen, A J and Maini, P K (2003) The moving grid finite element method applied to biological problems. In: Morphogenesis and Pattern Formation in Biological Systems.

Madzvamuse, Anotida, Wathen, Andrew J and Maini, Philip K (2003) A moving grid finite element method applied to a model biological pattern generator. Journal of Computational Physics, 190 (2). pp. 478-500. ISSN 0021-9991

Melgaard, M and Rozenblum, G (2003) Eigenvalue asymptotics for weakly perturbed Dirac and Schrödinger operators with constant magnetic fields of full rank. Communications in Partial Differential Equations, 28 (3-4). pp. 697-736. ISSN 0360-5302

Melgaard, Michael (2003) Quantum scattering near the lowest Landau threshold for a Schrödinger operator with a constant magnetic field. Central European Journal of Mathematics, 1 (4). pp. 477-509. ISSN 1895-1074


Narcowich, FJ, Ward, J D and Wendland, H (2003) Refined error estimates for radial basis function interpolation. Constructive Approximation, 19 (4). pp. 541-564. ISSN 0176-4276

Neufeld, Zoltán, Kiss, István Z, Zhou, Changsong and Kurths, Jürgen (2003) Synchronization and oscillator death in oscillatory media with stirring. Physical Review Letters, 91 (8). ISSN 0031-9007

Nijhout, H Frederik, Maini, Philip K, Madzvamuse, Anotida, Wathen, Andrew J and Sekimura, Toshio (2003) Pigmentation pattern formation in butterflies - experiments and models. Comptes Rendus Biologies, 326 (8). pp. 711-727. ISSN 1631-0691


Proctor, Carole J, Broom, Mark and Ruxton, Graeme D (2003) A communication-based spatial model of antipredator vigilance. Journal of Theoretical Biology, 220 (1). pp. 123-137. ISSN 0022-5193


Rybka, P, Tang, Q and Waxman, D (2003) Evolution in a changing environment: Existence of solutions. Colloquium Mathematicum, 98. pp. 97-111. ISSN 0010-1354


Scalas, Enrico, Gorenflo, Rudolf, Mainardi, Francesco and Raberto, Marco (2003) Revisiting the derivation of the fractional diffusion equation. Fractals, 11 (Supp01). pp. 281-289. ISSN 0218-348X

Shargorodsky, E and Sobolev, A V (2003) Quasi-conformal mappings and periodic spectral problems in dimension two. Journal d'Analyse Mathématique, 91 (1). pp. 67-103. ISSN 0021-7670

Styles, V and Elliott, C M (2003) Computations of bidirectional grain boundary dynamics in thin metallic films. Journal of Computational Physics, 187 (2). pp. 524-543. ISSN 0021-9991


Taheri, Ali (2003) On Artin's braid groups and polyconvexity in the calculus of variations. Journal of the London Mathematical Society, 67 (3). pp. 752-768. ISSN 00246107

Taheri, Ali (2003) Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variation. Proceedings of the American Mathematical Society, 131 (10). 3101 - 3107. ISSN 0002-9939

Tang, Qi and Waxman, David (2003) An integral equation describing an asexual population in a changing environment. Nonlinear Analysis, 53 (5). pp. 683-699. ISSN 0362-546X


Zhang, K (2003) On separation of gradient Young measures. Calculus of Variations and Partial Differential Equations, 17 (1). pp. 85-103. ISSN 0944-2669

Zhou, Changsong, Kurths, Jürgen, Neufeld, Zoltán and Kiss, István Z (2003) Noise-sustained coherent oscillation of excitable media in a chaotic flow. Physical Review Letters, 91 (15). ISSN 0031-9007

This list was generated on Sat Jun 25 02:15:04 2022 BST.